Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operators $\alpha $-commuting
with a compact operator


Author: Vasile Lauric
Journal: Proc. Amer. Math. Soc. 125 (1997), 2379-2384
MSC (1991): Primary 47A15, 47B35
MathSciNet review: 1402869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we update a question raised by Pearcy and Shields ('74) concerning the invariant subspace problem on Hilbert spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A15, 47B35

Retrieve articles in all journals with MSC (1991): 47A15, 47B35


Additional Information

Vasile Lauric
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: lauric@math.tamu.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03965-8
Keywords: Toeplitz operators, $\alpha $-commuting, invariant subspaces
Received by editor(s): January 1, 1927
Received by editor(s) in revised form: January 1, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society